# SDR WRXR20250331002

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Zone 700
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #3 HAS CORRODED MOUNT (PN:CDSP2019-7C650). REMOVED AND REPLACED GALLEY #3 MOUNT IAW CRJ 900 VCMM 25-33-30.
